Mazel tov on the birth of your baby!
Not all women stain on Micronor. Our site has a lot of questions from women who stain, because the women who don't have no cause to write! Taking the pill at the same time every day decreases the chances of staining. You can talk to your physician about additional ideas for minimizing staining.
If you are still worried, combination pills are permitted in women who are breastfeeding (official policy of the American Academy of Pediatrics). They are less likely to cause bleeding – although about 15-30% of women have such bleeding the first month of use. The main concern with combination pills and breastfeeding is that they can reduce the milk supply. However, if you are only breastfeeding once per day, this is less of a concern. If you are working to increase the breastfeeding frequency and supply, this would not be a good suggestion.
Resumption of menses varies markedly from woman to woman and even from one pregnancy to the next in the same woman. For women who do not stain on Micronor, or who stain for the first cycle or two (which is fairly common) and then adjust, there is often no bleeding for months. For women taking combination pills, there will most likely be bleeding at a consistent interval after stopping the active pills.
Once your seven clean days are over, you are not required to wear white underwear until you next count seven clean days (after you next become niddah). In fact, you should not wear white underwear, as stains on colored underwear without hargashah do not render a woman niddah. We highly recommend reading our article on staining for more details on the laws of stains.
You could wait till after your immersion to begin with Micronor. The advantage would be that you could wear colored underwear when you go on the pill. However, Micronor would not yet be effective as a contraceptive! In such a case, you could use spermicide as a back-up for a few weeks until the Micronor takes effect. Spermicide alone is only about 75% effective in preventing pregnancy in the general population, but your chances of getting pregnant only seven weeks after giving birth are already reduced. Discuss this possibility with your physician; much depends on the consequences of an unintended pregnancy at this point.
Alternatively, you could discuss with your physician the possibility of using a diaphragm rather than hormonal contraception. This is an effective method that does not cause bleeding but is subject to some halachic dispute. Rav Yehuda Henkin, the halachic supervisor of this website, generally permits the diaphragm and even considers it preferable to progesterone only pills. If you cannot get a diaphragm before mikveh night, it may be possible to rely temporarily on spermicide, as discussed in the previous paragraph.
Please write back with any further questions!